MAUDE Adverse Event Report: COLOPLAST A/S TOROSA; TESTICULAR PROSTHESIS

COLOPLAST A/S TOROSA; TESTICULAR PROSTHESIS
Model Number 5206502400
Medical Device Problem Codes Deflation Problem (1149); Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the date of implant was not provided but occurred approximately one month prior to explant.The patient experienced fluid loss one week prior to explant.Prior to the fluid loss the patients chief complaint was the aesthetic, upon healing.The implant deflated internally and upon explant it was noted there was no saline in the implant.
 
Additional Manufacturer Narrative
The follow-up was created to document the conclusion of the investigation.One testicular was received for evaluation.In addition, a photograph of the explanted testicular was provided.Examination and testing of the returned component revealed no functional abnormalities with the testicular.Microscopic examination of the injection port revealed only one injection site, indicating a needle had been inserted.The information received indicated that the device leaked in-vivo.During testing, no functional abnormalities were noted with the returned component.Further examination of the injection port revealed only one injection site was noted.Prior to sterilization quality inserts a butterfly needle to prevent over pressurization.As only one injection site was noted, quality concluded that this device most likely was not filled prior to implant.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TOROSA
Common Device Name
TESTICULAR PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9910570
Report Number2125050-2020-00253
Device Sequence Number19615921
Product Code FAF
UDI-Device Identifier05708932470858
UDI-Public05708932470858
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5206502400
Device Catalogue Number520650
Device Lot Number4674774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1